Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 3, NWS Memphis, TN

March 9, 2006Obion County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 9, 2006, 9:32 AM CST for Obion County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2006, 9:32 AM CST (15:32 UTC)
Expired
Mar 9, 2006, 10:00 AM CST
In force
28 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Obion County, TN

The radar

The Paducah radar (KPAH), 59 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 6:52 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 091532
TORMEG
TNC131-091600-
/O.NEW.KMEG.TO.W.0003.060309T1532Z-060309T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
932 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  OBION COUNTY IN NORTHWEST TENNESSEE

* UNTIL 1000 AM CST

* AT 928 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR UNION CITY...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
  FULTON.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3639 8915 3629 8905 3673 8833 3690 8852

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 9, 5:15 AM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Mar 9, 5:15 AM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
515 AM CST THU MAR 9 2006

DISCUSSION...LATEST SURFACE ANALYSIS PLACES SURFACE LOW PRESSURE
ACROSS EASTERN OKLAHOMA. A DRY LINE EXTENDS SOUTH FROM THE LOW
THROUGH CENTRAL TEXAS. TEMPERATURES ACROSS THE LOWER MISSISSIPPI
VALLEY THIS MORNING ARE PRIMARILY IN THE 60S TO LOWER 70S...WITH
SOME TEMPERATURES IN THE UPPER 50S DUE TO RAIN COOLED AIR. MAIN
FOCUS THIS FORECAST PACKAGE IS SEVERE WEATHER POTENTIAL TODAY AND
WILL KEEP DISCUSSION BEYOND TONIGHT SHORT DUE TO ONGOING WEATHER
CONCERNS.

TODAY...STRONG SURFACE LOW PRESSURE WILL MOVE INTO THE MIDDLE AND
LOWER MISSISSIPPI VALLEYS TODAY. MEANWHILE ABOVE THE SURFACE...A
NEGATIVELY TILTED UPPER TROUGH WILL BISECT THE MID SOUTH BY LATE
AFTERNOON INTO THE EARLY EVENING HOURS. PRE-CONVECTIVE ENVIRONMENT
OVERNIGHT WAS BRIEFLY SUPPORTIVE OF SEVERE WEATHER WITH PENNY SIZE
HAIL/TREES REPORTED DOWN IN A PORTION OF NORTHEAST ARKANSAS. THIS
LINE QUICKLY FELL APART ALONG THE MISSISSIPPI RIVER INTO PORTIONS OF
NORTHWEST TENNESSEE AND THUS LEFT A OUTFLOW BOUNDARY FOR LATER
THUNDERSTORMS TO POSSIBLY FEED UPON.

WATER VAPOR IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATING DRY SLOT
WITH 700 MB DEWPOINT DEPRESSIONS AROUND 18C ACROSS PORTIONS OF THE
RED RIVER VALLEY. WIND PROFILERS UPSTREAM AVERAGING BETWEEN 50-60KTS
AT 850MB...AND 80KTS AT 500MB...THINK MAIN FOCUS OF STORM TYPE WILL
BE A SQUALL LINE...ESPECIALLY ACROSS AREAS NORTH OF I-40. ALSO...0-6
KM BULK SHEAR VALUES AROUND 65 KTS...0-1 KM STORM RELATIVE
HELICITIES AROUND 400 M2/S2...AND 1000-1500 J/KG MUCAPE SUGGEST
THAT THUNDERSTORMS ESPECIALLY ACROSS NORTH MISSISSIPPI MAY SHOW SOME
SUPERCELLULAR CHARACTERISTICS. A POTENTIAL FOR HAIL WILL PERSIST FOR
A SHORT TIME THIS EVENING AS A COLD CORE UPPER LEVEL TROUGH SWINGS
THROUGH THE AREA. CONVECTION SHOULD BE OUT OF THE FORECAST AREA NO
LATER THAN MID TO LATE EVENING.

HIGH PRESSURE WILL BUILD BACK BEHIND THE FRONT FOR FRIDAY THEN THE
BOUNDARY WILL MOVE BACK NORTH AS A WARM FRONT FRIDAY NIGHT INTO
SATURDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE. THE FORECAST AREA
WILL REMAIN IN SOUTHWEST FLOW ALOFT THROUGH THE WEEKEND WITH THE
BOUNDARY COMING BACK THROUGH THE AREA AS A COLD FRONT MONDAY AND
TUESDAY.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

CJC
Hazardous weather outlook, Mar 9, 9:12 AM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
912 AM CST THU MAR 9 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
912 AM CST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY. A STRONG AREA OF SURFACE LOW PRESSURE ALONG WITH
A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE LOWER
MISSISSIPPI VALLEY TODAY. AN AREA OF SEVERE THUNDERSTORMS HAS
ALREADY AFFECTED PORTIONS OF THE MIDSOUTH NORTH OF MEMPHIS WHILE
MORE THUNDERSTORMS ARE OCCURRING OVER ARKANSAS. THE THUNDERSTORMS
OVER ARKANSAS WILL PUSH ACROSS THE MIDSOUTH THROUGH THE DAY. THE
PRIMARY SEVERE WEATHER THREATS TODAY ARE DAMAGING WINDS IN EXCESS OF
70 MPH...LARGE HAIL...AND ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO
POSSIBLE IN THUNDERSTORMS. THE MOST LIKELY TIME PERIOD FOR SEVERE
WEATHER IS FROM NOW THROUGH 7 PM.

IN ADDITION TO THE SEVERE WEATHER THREAT...STRONG SOUTH WINDS WELL
AWAY FROM THE THUNDERSTORMS WILL BE SUSTAINED OVER 25 MPH AT TIMES
WITH GUSTS OVER 40 MPH. A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS...PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS.

SWC

In the hours before

Local storm report, Mar 9, 7:42 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

&&

DSV
Local storm report, Mar 9, 7:58 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
758 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0705 AM     TSTM WND DMG     4 NE FAIR OAKS          35.27N 90.98W
03/09/2006                   CROSS              AR   AMATEUR RADIO

            1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
            ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

&&

DSV
Local storm report, Mar 9, 8:12 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
812 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             HOXIE                   36.04N 90.98W
03/09/2006  E0.75 INCH       LAWRENCE           AR   LAW ENFORCEMENT

1230 AM     TSTM WND DMG     HOXIE                   36.04N 90.98W
03/09/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
            SIGNS ON 63RD IN HOXIE.

1250 AM     TSTM WND DMG     5 WNW RECTOR            36.29N 90.38W
03/09/2006                   CLAY               AR   LAW ENFORCEMENT

            TREES DOWN

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0705 AM     TSTM WND DMG     4 NE FAIR OAKS          35.27N 90.98W
03/09/2006                   CROSS              AR   AMATEUR RADIO

            1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
            ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

&&

JRA
Local storm report, Mar 9, 8:56 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
856 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             HOXIE                   36.04N 90.98W
03/09/2006  E0.75 INCH       LAWRENCE           AR   LAW ENFORCEMENT

1230 AM     TSTM WND DMG     HOXIE                   36.04N 90.98W
03/09/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
            SIGNS ON 63RD IN HOXIE.

1250 AM     TSTM WND DMG     5 WNW RECTOR            36.29N 90.38W
03/09/2006                   CLAY               AR   LAW ENFORCEMENT

            TREES DOWN

0115 AM     TSTM WND DMG     CAMPBELL                36.49N 90.07W
03/09/2006                   DUNKLIN            MO   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.

0125 AM     TSTM WND GST     MALDEN                  36.58N 89.98W
03/09/2006  E50 MPH          DUNKLIN            MO   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0705 AM     TSTM WND DMG     4 NE FAIR OAKS          35.27N 90.98W
03/09/2006                   CROSS              AR   AMATEUR RADIO

            1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
            ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

0815 AM     TSTM WND DMG     LEACHVILLE              35.92N 90.26W
03/09/2006                   MISSISSIPPI        AR   LAW ENFORCEMENT

            SHED AND HOME DAMAGED IN LEACHVILLE

0840 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  E50 MPH          PEMISCOT           MO   BROADCAST MEDIA

&&

JRA
Local storm report, Mar 9, 9:08 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
908 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0705 AM     TSTM WND DMG     4 NE FAIR OAKS          35.27N 90.98W
03/09/2006                   CROSS              AR   AMATEUR RADIO

            1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
            ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

0815 AM     TSTM WND DMG     LEACHVILLE              35.92N 90.26W
03/09/2006                   MISSISSIPPI        AR   LAW ENFORCEMENT

            SHED AND HOME DAMAGED IN LEACHVILLE

0840 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  E50 MPH          PEMISCOT           MO   BROADCAST MEDIA

0851 AM     HAIL             RIDGELY                 36.26N 89.48W
03/09/2006  M0.50 INCH       LAKE               TN   TRAINED SPOTTER

            AT WATER TREATMENT PLANT

&&

DSV
Special weather statement, Mar 9, 9:28 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 AM CST THU MAR 9 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091600-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT...
BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE...
CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH...
COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN...
HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...
JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN...
MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD...
PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO...
UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE
928 AM CST THU MAR 9 2006

...MORE SEVERE WEATHER IS EXPECTED ACROSS THE MIDSOUTH TODAY...

SEVERE THUNDERSTORMS HAVE ALREADY AFFECTED PORTIONS OF THE MIDSOUTH
TODAY. MORE THUNDERSTORMS OVER ARKANSAS WILL PUSH THROUGH THE AREA
FROM LATE THIS MORNING THROUGH THE AFTERNOON. REFER TO THE LATEST
WATCHES...WARNINGS...SHORT TERM FORECASTS...AND HAZARDOUS WEATHER
OUTLOOKS FOR MORE DETAILS.

SWC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:31 AM CSTSevere Thunderstorm WarningMEGLake, Obion44 min
Mar 9, 8:41 AM CSTSevere Thunderstorm WarningMEGDyer, Lake, Obion49 min
Mar 9, 8:42 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more7 hr
Mar 9, 9:01 AM CSTTornado WarningMEGObion29 min
Mar 9, 9:42 AM CSTTornado WarningMEGWeakley33 min
Mar 9, 9:56 AM CSTTornado WarningMEGObion25 min
Mar 9, 12:15 PM CSTSevere Thunderstorm WarningMEGShelby, Tipton45 min
Mar 9, 12:17 PM CSTFlash Flood WarningMEGShelby118 min
Mar 9, 12:24 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale36 min
Mar 9, 12:32 PM CSTSevere Thunderstorm WarningMEGLake43 min
Mar 9, 12:59 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton46 min
Mar 9, 1:05 PM CSTSevere Thunderstorm WarningMEGFayette, Haywood40 min
Mar 9, 1:07 PM CSTSevere Thunderstorm WarningMEGObion38 min
Mar 9, 1:20 PM CSTSevere Thunderstorm WarningMEGCrockett40 min
Mar 9, 1:35 PM CSTSevere Thunderstorm WarningMEGGibson40 min
Mar 9, 1:43 PM CSTTornado WarningMEGFayette, Hardeman47 min
Mar 9, 2:07 PM CSTTornado WarningMEGMcNairy38 min
Mar 9, 2:12 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood39 min
Mar 9, 2:26 PM CSTSevere Thunderstorm WarningMEGHenry, Weakley41 min
Mar 9, 2:28 PM CSTTornado WarningMEGHardin47 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningMEGChester, Madison24 min
Mar 9, 3:14 PM CSTSevere Thunderstorm WarningMEGHardin16 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.